# SDR SWIA2019100246397

- Difficulty date: August 7, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD VANE ACTUATOR SLIDING BEAM IS CHAFED UNDER THE ROLLERS.
